Last month on July 4th weekend I ran out of klonipin (have taken 1 mg/nightly for about two years). By the third night I experienced extreme insomnia/irritability/vomiting. I went back on .5 mg and now a month later I am experiencing nausea/vomiting/insomnia and am very scared. I was supposed to be tapering down but don't feel I can. I cannot continue to miss work because I am up all night getting sick, and this is even after taking Dramamine, which usually ends the vomiting. . I am not sure how to handle. Last night and tonight I went back up to .75, which isn't helping yet. I am seeing my doctor Thursday, but any advice on what I might do would be appreciated. Is nausea/vomiting to be expected four weeks out? I cannot live like this.
No responses have yet been posted. Add your response to this question.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2011 • 1 answer
Posted 27 May 2011 • 2 answers
Posted 31 Jul 2011 • 8 answers
Posted 10 Jun 2012 • 62 answers
Posted 3 Jun 2013 • 1 answer